The prediction theory of multivariate stochastic processes

N. Wiener Cambridge, Mass., USA P. Masani Cambridge, Mass., USA

TBD mathscidoc:1701.331145

Acta Mathematica, 98, (1), 111-150, 1957.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 1005 downloads ] [ 0 comments ]
@inproceedings{n.1957the,
  title={The prediction theory of multivariate stochastic processes},
  author={N. Wiener, and P. Masani},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203147761935854},
  booktitle={Acta Mathematica},
  volume={98},
  number={1},
  pages={111-150},
  year={1957},
}
N. Wiener, and P. Masani. The prediction theory of multivariate stochastic processes. 1957. Vol. 98. In Acta Mathematica. pp.111-150. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203147761935854.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved